RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Tomsk. Gos. Univ. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, Number 4(24), Pages 54–59 (Mi vtgu334)  

MATHEMATICS

On abelian groups with central squares of commutators of endomorphisms

A. R. Chekhlov, Ml. V. Agafontseva

Tomsk State University

Abstract: We describe divisible, completely decomposable, vector, and separable torsion free groups for which the squares of commutators of their endomorphisms are central in endomorphism rings of these groups.

Keywords: endomorphism ring, commutator of endomorphisms, $E$-commutant.

Full text: PDF file (466 kB)
References: PDF file   HTML file
UDC: 512.541
Received: 15.04.2013

Citation: A. R. Chekhlov, Ml. V. Agafontseva, “On abelian groups with central squares of commutators of endomorphisms”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, no. 4(24), 54–59

Citation in format AMSBIB
\Bibitem{CheAga13}
\by A.~R.~Chekhlov, Ml.~V.~Agafontseva
\paper On abelian groups with central squares of commutators of endomorphisms
\jour Vestn. Tomsk. Gos. Univ. Mat. Mekh.
\yr 2013
\issue 4(24)
\pages 54--59
\mathnet{http://mi.mathnet.ru/vtgu334}
\elib{http://elibrary.ru/item.asp?id=20308974}


Linking options:
  • http://mi.mathnet.ru/eng/vtgu334
  • http://mi.mathnet.ru/eng/vtgu/y2013/i4/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Томского государственного университета. Математика и механика
    Number of views:
    This page:203
    Full text:34
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019